Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Resonance and non-resonance
in a problem of boundedness


Authors: Rafael Ortega and Antonio Tineo
Journal: Proc. Amer. Math. Soc. 124 (1996), 2089-2096
MSC (1991): Primary 34B15, 34C11
MathSciNet review: 1342038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the existence of bounded solutions of a forced non-linear differential equation of arbitrary order. Necessary and sufficient conditions for the existence of such solutions are obtained. These results are inspired by classical results on the periodic problem, both in the resonant and non-resonant cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34B15, 34C11

Retrieve articles in all journals with MSC (1991): 34B15, 34C11


Additional Information

Rafael Ortega
Affiliation: Departamento de Matemática Aplicada, Universidad de Granada, 18071 Granada, Spain
Email: rortega@goliat.ugr.es

Antonio Tineo
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad de los Andes, 5101-Mérida, Venezuela
Email: atineo@ciens.ula.ve

DOI: https://doi.org/10.1090/S0002-9939-96-03457-0
Received by editor(s): January 18, 1995
Communicated by: Hal L. Smith
Article copyright: © Copyright 1996 American Mathematical Society